MathSciNet Relay Station
MathSciNet bibliographic data
MR2575514 (2011c:30032) 30C45 (26A33 30C50)
Orhan, Halit; Deniz, Erhan; Raducanu, Dorina The Fekete-Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains. Comput. Math. Appl. 59 (2010), no. 1, 283–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement